# SDR FDEA2020010980040

- Difficulty date: January 8, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 83,314 hours, 19,387 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA73256
- Condition: Cracked
- Location: Bs 1242
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - SEAT TRACK AT STATION 1242 X = - 27.5 FOUND CROWN CRACK OFF .  CABIN - CROWN CRACKED OFF SEAT TRACK AT STATION 1242 X = - 27.5 , REPAIRED BY   SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 1229 TO STATION 1269 X = - 27.5 AS PER   SRM 53-00-52-2R FIGURE 201 REPAIR 1 . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
